# SDR 2010FA0000232

- Difficulty date: March 17, 2010
- Submitted: March 17, 2010
- Operation: General aviation
- Aircraft: N2252Z
- Make and model: Cessna T182T
- Aircraft serial: T18208490
- Aircraft time: 608 hours
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Breaker
- Part number: S136010L
- Condition: Defective
- Location: Zone 100
- Part time: 608 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

ON GROUND ROLL AFTER LANDING FLAPS STOPPED RETRACTING AT 10 DEGREES. FLUSH TYPE CIRCUT BREAKER DID NOT POP OUT BUT WAS TRIED NUMEROUS TIMES.  ALL SWITCHES AND MOTOR CHECKED GOOD.  REINVESTIGATING CIRCUT BREAKER, CAUSED CIRCUT BREAKER TO CLICK AND SYSTEM TO RUN PROPERLY.  AFTER REMOVAL OF CIRCUT BREAKER IT APPEARS TO RESET EACH TIME IT IS PUSHED.  AMPMETER SHOWS .3 AMPS WHILE FLAP MOTOR RUNS.
